# SDR FDEA202105251397

- Difficulty date: May 25, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 19,096 hours, 10,667 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INNER TANK QUANTITY INDICATION MEL D INOP. ON  CLIMB OUT RT INNER TANK PUMP FAULTED. COMPLIED WITH  ECAM AND QRH AND TURNED PUMP OFF. NOTICED RIGHT  OUTER TANK WAS BURNING DOWN AND NOT THE RIGHT INNER  TANK. TURNED ON CROSSFEED VALVE TO FEED FROM LEFT  INNER TANK TO RIGHT ENGINE AND FUEL BURN OUT OF  RIGHT OUTER STOPPED. CLOSED CROSSFEED AND WENT BACK  TO RIGHT INNER BURN BUT FUEL ONCE AGAIN WAS BURNING  OUT OF RIGHT OUTER. REOPENED FUEL CROSSFEED TO  MANAGE BURN.  FUEL UNAVAILABLE FROM RIGHT INNER  TANK, DETERMINED NOT ENOUGH FUEL TO MAKE  DESTINATION AND DIVERTED TO KLCK.    UPON A/C ARIVAL FUEL QTY INDICATED AT REFUEL PANEL:  LO 7.4  LI 0.0  RI 5.8(INOP IND)  RO 6.0.  VERFIED FUEL LOAD WITH MIL STICKS:  LO 7.7  LI 0.0  RI 0.0  RO6.0.   OP'S CK OF CENTER AND INNER TANK PUMPS AUTOMATIC CONTROL IAW AMM 28-21-00-05-02. FUEL QTY BITE TEST IAW AMM 28-42-00-05-01. NO FAULTS NOTED. NO FUEL LEAKS. OVER PRESSURE DISCS CHECK GOOD. VERIFIED FUEL QTY WITH FUEL STICKS REF WRI 28-95/2656.
